Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Sensation in chest, unable to breath normally, after hearing bad news. Cure for symptoms?

i am having a strange sensation in my chest...it feels like what a roller coaster does to your stomache but in my chest and i cant seem to breathe normally...i am not dizzy of sick....i feel completely normal exceot this feeling....it started over 24 hous ago and hasnt subsieded....it started right after i got some bad news at work
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user
i think u developed acute anxiety episode .
as u r very well and due to bad news , because of fear or sadness sometimes heart rate increases and u become able to feel heart beat . this is called palpitation .
dont worry .

talk to your close persos .
try to forget the things .
dont stay alone .
do some breathing exercise .
take 10-15 deep breath repeat after every 20 minute
this all will reduce your anxiety .

hope this will help u .
regards
dr neha
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor